You are not currently logged in.
Access JSTOR through your library or other institution:
On the Stationary Values of a Second-Degree Polynomial on the Unit Sphere
George E. Forsythe and Gene H. Golub
Journal of the Society for Industrial and Applied Mathematics
Vol. 13, No. 4 (Dec., 1965), pp. 1050-1068
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2946425
Page Count: 19
You can always find the topics here!Topics: Spectral theory, Eigenvalues, Mathematical problems, Mathematical vectors, Real numbers, Least squares, Complex variables, Equation roots, Matrices, Mathematical minima
Were these topics helpful?See somethings inaccurate? Let us know!